# SDR ASAA2017050420640

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 56,479 hours, 22,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30171BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AREA LIGHT AT SEAT ROW 10DEF IS INOP. GROUNDED - YES. RELAMPED AREA LIGHT PER AMM 33-51-03-960-801 OPS CHECKED GOOD.
